# SDR GTIA030348

- Difficulty date: May 14, 2003
- Submitted: June 12, 2003
- Operation: Air carrier
- Aircraft: N800NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49144
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FLOORBOARD STATION 1174-1294 LBL 44-54 CRACKED AND DELAMINATED IN SEVERAL AREA.  REPAIRED FLOORBOARD.  (M)
